# SDR SIMA20210526003

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 50,713 hours, 42,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT FLICKERING ON AND OFF-C/A-RAR FA EMERGENCY FLASHLIGHT BATTERY IAW E145 AMM 33-50-16. OPS CKED GOOD. IAW E145 AMM 33-51-01
